Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Missing periods. Suffer from sleep disturbance. Need to get periods regularized

hi i am vasudha. i am 21 years old and i had my last period in january 11 2013 n and it was supposed to come in the month of february 11 2013 but it dint came. i did exercise when i get time and i am also suffering from sleep disturbance.. i drink less water due to laziness. i dnt have thyroid .i eat lots of vegges and fruits . is there any solution to this problem so tht my periods get regularised?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Sudden loss or gain in weight can lead to menstrual disturbances.
I suggest you to have an ideal BMI of 18-24.
Sudden crash dieting , exercise can reduce your weight but at the cost of your menstrual disturbances.
So, i recommend you to keep your weight stable and under check.
Consult your gynecologist if you do not get your periods in a couple of week.

Hope this helps.
Dr Nilofer
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor